(as of Feb 04,2022 15:12:34 UTC – Details)
BC Powder Cherry Pain Reliever works fast to temporarily relieve headaches, backaches, toothaches, muscle aches and menstrual cramps. BC Powder Cherry Pain Reliever contains 845 mg of Aspirin (NSAID) and 65 mg of Caffeine. The unique dual action powder formula helps stop minor aches and pains fast. BC Powder Cherry Pain Reliever features a great tasting cherry flavor that is easy to swallow while providing fast pain relief in convenient, on-the-go powder stick packs. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC’s powerful combination of ingredients relieves your pain at the speed of powder. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Cherry, Original, BC MAX, Arthritis, Sinus Pain & Congestion, or Daytime Cough & Cold, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.
Is Discontinued By Manufacturer : No
Product Dimensions : 1.65 x 3.54 x 3.66 inches; 2.08 Ounces
Item model number : 10042037104914
Date First Available : December 17, 2012
Manufacturer : Prestige Consumer Healthcare
ASIN : B00APFOWG8
Country of Origin : USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More
Unique dual action powder formula works fast to relieve pain
Contains 845 mg Aspirin (NSAID) and 65 mg Caffeine
Great tasting cherry flavor is easy to swallow
Convenient, on-the-go stick packs for relief anytime or anywhere
Contains 1 box of BC Powder Cherry Pain Reliever, 24 stick powders
FSA- and HSA-eligible product in the U.S.
There are no reviews yet.